Show simple item record

dc.contributor.author Puri, Madan L.
dc.contributor.author Harel, Michel
dc.date.accessioned 2018-05-03T17:41:41Z
dc.date.available 2018-05-03T17:41:41Z
dc.date.issued 1996
dc.identifier.citation Puri, M. L. “Nonparametric density estimators based on nonstationary absolutely regular random sequences.” Journal of Applied Mathematics and Stochastic Analysis (1996), Volume 9 Issue 3, 233–254. Co-author: Michel Harel. en
dc.identifier.uri http://hdl.handle.net/2022/22082
dc.description Publisher's, offprint version en
dc.description.abstract In this paper, the central limit theorems for the density estimator and for the integrated square error are proved for the case when the underlying sequence of random variables is nonstationary. Applications to Markov processes and ARMA processes are provided. en
dc.language.iso en en
dc.publisher Journal of Applied Mathematics and Stochastic Analysis en
dc.relation.isversionof https://www.hindawi.com/journals/ijsa/1996/189689/abs/ en
dc.subject Density Estimators en
dc.subject Nonstationary Absolutely Regular Random Sequences en
dc.subject Strong Mixing en
dc.subject p-Mixing en
dc.subject Markov Processes en
dc.subject ARMA Processes en
dc.title Nonparametric density estimators based on nonstationary absolutely regular random sequences en
dc.type Article en
dc.identifier.doi 10.1155/S1048953396000238


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics